# SDR SWIA202008252059

- Difficulty date: July 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 2 FLOOR MOUNT ATTACHED TO SEAT TRACK HAS EVIDENCE OF CORROSION.  REPLACED 2 EA GALLEY2  FLOOR MOUNT FITTINGS WITH NEW. REF CRJ-700 SRM.
